# SDR CA101210004

- Difficulty date: December 7, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8201
- Aircraft time: 18,285 hours
- Engine: Pwc PW610FA
- Propeller: Hamstd 14SF23
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING MAINTENANCE NOTED THAT THE NR 2 MAIN WHEEL WAS FLAT. IT WAS ALSO NOTED THAT 30 TO 40 PERCENT OF THE BEADSEAT AREA ON THE INBOARD WHEEL HALF WAS MISSING.
